# SDR DALA1219076304

- Difficulty date: March 22, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 6,785 hours, 831 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Out Of Limits
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GAPS IN HOLES NR 9, 11, & 12 OF BULKHEAD. REPAIR CARRIED OUT AS PER SB747-53A2390 R1 FIG 28 AND PRI 1501571-14 REV 1.
